# SDR UIEA2019112205947

- Difficulty date: November 19, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,119 hours, 19,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: First Aid Kit
- Component: First Aid Kit
- Component part number: S6010005306
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND AIRLINE FIRST AID KIT WITH SEAL BROKEN.( REMOVED AND REPLACED FIRST AID KIT IAW AMM 25-64-03.  )
